REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21383
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorBraselmann, Patrick-
dc.contributor.authorKoepke, Peter-
dc.date.accessioned2026-10-30T09:52:16Z-
dc.date.available2026-10-30T09:52:16Z-
dc.date.issued2005-
dc.identifier.citationFormalized Mathematics, Volume 13, Issue 1, Pages 49-53pl
dc.identifier.issn1426-2630-
dc.identifier.urihttp://hdl.handle.net/11320/21383-
dc.description.abstractThis articleis part of a series of Mizar articles which constitute a formal proof (of a basic version) of Kurt Gödel’s famous completeness theorem (K. Gödel, “Die Vollständigkeit der Axiome des logischen Funktionenkalkuls”, Monatshefte für Mathematik und Physik 37 (1930), 349–360). The completeness theorem provides the theoretical basis for a uniform formalization of mathematics as in the Mizar project. We formalize first-order logic up to the completeness theorem as in H. D. Ebbinghaus, J. Flum, and W. Thomas, Mathematical Logic, 1984, Springer Verlag New York Inc. The present article contains the proof of a simplified completeness theorem for a countable relational language without equality.pl
dc.language.isoenpl
dc.publisherUniversity of Białystokpl
dc.rightsAttribution-ShareAlike 4.0 International-
dc.rights.urihttps://creativecommons.org/licenses/by-sa/4.0/-
dc.titleGödel’s Completeness Theorempl
dc.typeArticlepl
dc.rights.holder© 2005 University of Białystokpl
dc.rights.holderThis work is licensed under the Creative Commons License.pl
dc.description.AffiliationPatrick Braselmann - University of Bonnpl
dc.description.AffiliationPeter Koepke - University of Bonnpl
dc.description.referencesGrzegorz Bancerek. Connectives and subformulae of the first order language. Formalized Mathematics, 1(3):451–458, 1990.pl
dc.description.referencesGrzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41–46, 1990.pl
dc.description.referencesGrzegorz Bancerek. Countable sets and Hessenberg’s theorem. Formalized Mathematics, 2(1):65–69, 1991.pl
dc.description.referencesGrzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107–114, 1990.pl
dc.description.referencesPatrick Braselmann and Peter Koepke. Coincidence lemma and substitution lemma. Formalized Mathematics, 13(1):17–26, 2005.pl
dc.description.referencesPatrick Braselmann and Peter Koepke. Equivalences of inconsistency and Henkin models. Formalized Mathematics, 13(1):45–48, 2005.pl
dc.description.referencesPatrick Braselmann and Peter Koepke. Equivalences of inconsistency and Henkin models. Formalized Mathematics, 13(1):45–48, 2005.pl
dc.description.referencesPatrick Braselmann and Peter Koepke. Substitution in first-order formulas: Elementary properties. Formalized Mathematics, 13(1):5–15, 2005.pl
dc.description.referencesPatrick Braselmann and Peter Koepke. Substitution in first-order formulas. Part II. The construction of first-order formulas. Formalized Mathematics, 13(1):27–32, 2005.pl
dc.description.referencesCzesław Byliński. A classical first order language. Formalized Mathematics, 1(4):669–676, 1990.pl
dc.description.referencesCzesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.pl
dc.description.referencesCzesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153–164, 1990.pl
dc.description.referencesCzesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47–53, 1990.pl
dc.description.referencesAgata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165–167, 1990.pl
dc.description.referencesAgata Darmochwał and Andrzej Trybulec. Similarity of formulae. Formalized Mathematics, 2(5):635–642, 1991.pl
dc.description.referencesPiotr Rudnicki and Andrzej Trybulec. A first order language. Formalized Mathematics, 1(2):303–311, 1990.pl
dc.description.referencesAndrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics.pl
dc.description.referencesAndrzej Trybulec. Domains and their Cartesian products. Formalized Mathematics, 1(1):115–122, 1990.pl
dc.description.referencesAndrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9–11, 1990.pl
dc.description.referencesAndrzej Trybulec. Tuples, projections and Cartesian products. Formalized Mathematics, 1(1):97–105, 1990.pl
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67–71, 1990.pl
dc.description.referencesEdmund Woronowicz. Interpretation and satisfiability in the first order logic. Formalized Mathematics, 1(4):739–743, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73–83, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181–186, 1990.pl
dc.identifier.eissn1898-9934-
dc.description.volume13pl
dc.description.issue1pl
dc.description.firstpage49pl
dc.description.lastpage53pl
dc.identifier.citation2Formalized Mathematicspl
Występuje w kolekcji(ach):Formalized Mathematics, 2005, Volume 13, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
Godel’s_Completeness_Theorem.pdf92,33 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons